MathSciNet Relay Station
MathSciNet bibliographic data
MR2468234 (2009k:34046) 34B15 (34A37 34C25)
Yao, Meiping; Zhao, Aimin; Yan, Jurang Periodic boundary value problems of second-order impulsive differential equations. Nonlinear Anal. 70 (2009), no. 1, 262–273.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement